Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Panov's theorem


Author: Peter S. Landweber
Journal: Proc. Amer. Math. Soc. 43 (1974), 209-213
MSC: Primary 57D85
MathSciNet review: 0356094
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of Panov's theorem, which determines the elements of $ {H_\ast }(MU)$ mapped into $ {\pi _\ast }(MU)$ by all operations $ {s_\omega }$ for $ \omega > 0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0356094-X
Keywords: Complex bordism theory, $ MU$-characteristic numbers
Article copyright: © Copyright 1974 American Mathematical Society